Volume 26, Issue 5
Conjugate-Symplecticity of Linear Multistep Methods

Ernst Hairer

DOI:

J. Comp. Math., 26 (2008), pp. 657-659

Published online: 2008-10

Preview Full PDF 144 1848
Export citation
  • Abstract

For the numerical treatment of Hamiltonian differential equations, symplectic integrators are the most suitable choice, and methods that are conjugate to a symplectic integrator share the same good long-time behavior. This note characterizes linear multistep methods whose underlying one-step method is conjugate to a symplectic integrator. The bounded-ness of parasitic solution components is not addressed.

  • Keywords

Linear multistep method Underlying one-step method Conjugate-symplecticity Symmetry

  • AMS Subject Headings

65L06 65P10.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-657, author = {}, title = {Conjugate-Symplecticity of Linear Multistep Methods}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {5}, pages = {657--659}, abstract = { For the numerical treatment of Hamiltonian differential equations, symplectic integrators are the most suitable choice, and methods that are conjugate to a symplectic integrator share the same good long-time behavior. This note characterizes linear multistep methods whose underlying one-step method is conjugate to a symplectic integrator. The bounded-ness of parasitic solution components is not addressed.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8649.html} }
TY - JOUR T1 - Conjugate-Symplecticity of Linear Multistep Methods JO - Journal of Computational Mathematics VL - 5 SP - 657 EP - 659 PY - 2008 DA - 2008/10 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8649.html KW - Linear multistep method KW - Underlying one-step method KW - Conjugate-symplecticity KW - Symmetry AB - For the numerical treatment of Hamiltonian differential equations, symplectic integrators are the most suitable choice, and methods that are conjugate to a symplectic integrator share the same good long-time behavior. This note characterizes linear multistep methods whose underlying one-step method is conjugate to a symplectic integrator. The bounded-ness of parasitic solution components is not addressed.
Ernst Hairer. (1970). Conjugate-Symplecticity of Linear Multistep Methods. Journal of Computational Mathematics. 26 (5). 657-659. doi:
Copy to clipboard
The citation has been copied to your clipboard